Sun Xiao-di, Wu Qi-guang. A Coupling Difference Scheme for the Numerical Solution of a Singular Perturbation Problem[J]. Applied Mathematics and Mechanics, 1992, 13(11): 963-970.
Citation: Sun Xiao-di, Wu Qi-guang. A Coupling Difference Scheme for the Numerical Solution of a Singular Perturbation Problem[J]. Applied Mathematics and Mechanics, 1992, 13(11): 963-970.

A Coupling Difference Scheme for the Numerical Solution of a Singular Perturbation Problem

  • Received Date: 1991-10-08
  • Publish Date: 1992-11-15
  • In this paper,we consider a singularly perturbed problem without turning points.On a special discretization mesh,a coupling difference scheme,resulting from central difference scheme and Abrahamsson-Keller-Kreiss box scheme,is proposed and the second order convergence,uniform in the small parameter,is proved.Finally,numerical results are provided.
  • loading
  • [1]
    Farrall,P.A.,Sufficient conditions for the uniform convergence of a difference scheme for a singularly perturbed turning point problem,SIAM J.Numer.Anal.,25(1988),618-643.
    [2]
    Kellogg,R.B.and A.Tsan,Analysis of some difference approximation for a singular perturbation problem without turning points,Math.Comp.,32(1978),1025-1039.
    [3]
    Vulanovic,R.,On a numerical solution of a type of singularly perturbed boundary value problem by using a special discretization mesh,Zb.rad.Prir.,Mat.Fak.Univ.Novom.Sadu.,Ser.Mat.,13(1983),187-201.
    [4]
    苏爆城,关于奇异摄动问题数值方法的若干进展,1991年全国计算数学年会会议资料.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2022) PDF downloads(466) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return